Research Article Open Access

One Algebra of New Generalized Functions

Sabra Ramadan

Abstract

The space of new Generalized functions ζ (Π(R)) has been constructed. The operation of associative multiplication Θ has been defined on ζ (Π(R)).The embedding Jπ : ζ(S(R))→ ζ( (R)) has been constructed.

Journal of Mathematics and Statistics
Volume 3 No. 1, 2007, 15-16

DOI: https://doi.org/10.3844/jmssp.2007.15.16

Submitted On: 15 December 2006 Published On: 31 March 2007

How to Cite: Ramadan, S. (2007). One Algebra of New Generalized Functions. Journal of Mathematics and Statistics, 3(1), 15-16. https://doi.org/10.3844/jmssp.2007.15.16

  • 2,777 Views
  • 1,804 Downloads
  • 2 Citations

Download

Keywords

  • Generalized functions
  • distribution
  • associative multiplication
  • semi norms
  • topology